# SDR AALA202408271690

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,346 hours, 14,023 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FO'S SLIDING WINDOW REQUIRES EXCESSIVE FORCE TO OPEN & CLOSE. LUBRICATED SLIDING WINDOW IAW AMM 56-12-11.
